MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for two donors.The customer stated both donors were tested with another method and negative results were obtained.The following data was provided: (b)(6)2023 sid (b)(6)initial result = reactive; repeat result = reactive another method = negative (b)(6)2023 sid (b)(6) initial result = reactive; repeat result = reactive another method = negative there was no impact to donor management reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results for two donors.The customer stated both donors were tested with another method and negative results were obtained.The following data was provided: 12dec2023 sid (b)(6) initial result = reactive; repeat result = reactive another method = negative.13dec2023 sid (b)(6) initial result = reactive; repeat result = reactive another method = negative.There was no impact to donor management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.The overall performance of the alinity s htlv i/ii reagents in the field was reviewed using data gathered from customers worldwide.Initial reactive rates (irr), repeat reactive rates (rrr) and specificity observed for lot 50095be00 are within product requirements and comparable to other lots analyzed in the comparison.Whole blood and plasma screening monitoring group: irr: 0.050 %, rrr: 0.042 %, irr - rrr 0.008 %, specificity: 99.958 %.Peer sites: irr: 0.053 %, rrr: 0.046 %, irr - rrr 0.007 %, specificity: 99.954 %.Based on the investigation, no systemic issue or deficiency of the alinity s htlv i/ii reagent lot 50095be00 was identified.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
HUMAN T-LYMPHOTROPIC VIRUS TYPES I AND II (E COLI, RECOM) AG AND SYNTH PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18441443
Report Number3002809144-2024-00003
Device Sequence Number6930098
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public00380740117214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL 125675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Catalogue Number06P07-60
Device Lot Number50095BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(4) ; ALNTY S SYSTEM, 06P16-01, (B)(4)
Patient SexUnknown